On an interaction of two elastic bodies: Analysis and algorithms

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95788

Show full item record


Title: On an interaction of two elastic bodies: Analysis and algorithms
Author: Svobodová, Ivona
Date issue: 2012
Citation: Applications of mathematics. 2012, vol. 57, issue 4, p. 333-357.
URI: http://hdl.handle.net/10084/95788
ISSN: 0862-7940
1572-9109
DOI: 10.1007/s10492-012-0020-0
URI: http://dx.doi.org/10.1007/s10492-012-0020-0
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics